# SDR 96UAL900940

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Inflation Tube
- Part number: D28935103
- Condition: Leaks
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR AIR CRUISERS SERVICE INFORMATION LETTER 28-98.  DURING SHOP OVERHAUL INFLATION TUBE DEVELOPED A SEAM LEAK.  SLIDE SCRAPPED.
